One-way quantum computation with four-dimensional photonic qudits

File Description SizeFormat 
0707.4664v3.pdfAccepted version373.09 kBAdobe PDFView/Open
Title: One-way quantum computation with four-dimensional photonic qudits
Authors: JOO, J
KNIGHT, P
O'BRIEN, J
Rudolph, T
Item Type: Journal Article
Issue Date: 29-Nov-2007
Date of Acceptance: 14-Aug-2007
URI: http://hdl.handle.net/10044/1/29069
DOI: https://dx.doi.org/10.1103/PhysRevA.76.052326
ISSN: 1050-2947
Publisher: American Physical Society
Journal / Book Title: Physical Review A
Volume: 76
Issue: 5
Copyright Statement: © 2007 The American Physical Society
Sponsor/Funder: Engineering & Physical Science Research Council (EPSRC)
Funder's Grant Number: GR/S51226/01
Keywords: Science & Technology
Physical Sciences
Optics
Physics, Atomic, Molecular & Chemical
Physics
OPTICS
PHYSICS, ATOMIC, MOLECULAR & CHEMICAL
STATES
DOTS
quant-ph
General Physics
02 Physical Sciences
01 Mathematical Sciences
03 Chemical Sciences
Publication Status: Published
Article Number: 052326
Appears in Collections:Quantum Optics and Laser Science
Physics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons